Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2013, 5:41 PM CDT for Benton County, Morgan County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 5:41 PM CDT (22:41 UTC)
- Expired
- May 31, 2013, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:46 PM CDT | HAIL 1.75 | 10 Ssw Stover, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
822
WUUS53 KSGF 312241
SVRSGF
MOC015-141-312330-
/O.NEW.KSGF.SV.W.0113.130531T2241Z-130531T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 630 PM CDT
* AT 535 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES SOUTH OF STOVER TO 10 MILES SOUTHWEST
OF WARSAW...AND MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WERE
LOCATED NORTH OF THIS LINE...MOVING TO THE EAST.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARNETT...BRANDON...COLE CAMP...CROCKERVILLE...EDMONSON...
FLORENCE...HASTAIN...IONIA...LAKEVIEW HEIGHTS...LINCOLN...MORA...
PALO PINTO...RACKET...STOVER...SYRACUSE...VERSAILLES...WARSAW...
WHITAKERVILLE AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS...TRUMAN LAKE AND
TRUMAN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9284 3860 9283 3843 9262 3840 9263
3831 9283 3825 9303 3827 9307 3824 9308
3812 9350 3840 9353 3851 9352 3851 9330
3854 9329 3854 9308 3868 9307 3870 9305
TIME...MOT...LOC 2240Z 242DEG 32KT 3833 9290 3819 9348
HAIL...1.00IN
WIND...60MPH
$$
BOXELL3 follow-up statements
303
WWUS53 KSGF 312253
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT FRI MAY 31 2013
MOC015-141-312330-
/O.CON.KSGF.SV.W.0113.000000T0000Z-130531T2330Z/
BENTON MO-MORGAN MO-
553 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORGAN AND
BENTON COUNTIES UNTIL 630 PM CDT...
AT 549 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM VERSAILLES TO WARSAW...AND MOVING NORTHEAST AT 35
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. PING PONG BALL SIZE HAIL WAS
REPORTED 2 MILES SOUTH OF STOVER.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANDON...COLE CAMP...CROCKERVILLE...EDMONSON...FLORENCE...HASTAIN...
IONIA...LAKEVIEW HEIGHTS...LINCOLN...MORA...PALO PINTO...RACKET...
STOVER...SYRACUSE...VERSAILLES...WARSAW...WHITAKERVILLE AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS...TRUMAN LAKE AND
TRUMAN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9284 3860 9283 3843 9262 3840 9263
3831 9283 3825 9303 3827 9307 3824 9308
3812 9350 3840 9353 3851 9352 3851 9330
3854 9329 3854 9308 3868 9307 3870 9305
TIME...MOT...LOC 2253Z 242DEG 32KT 3838 9277 3824 9335
HAIL...1.50IN
WIND...60MPH
$$
BOXELL214
WWUS53 KSGF 312302
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT FRI MAY 31 2013
MOC015-141-312330-
/O.CON.KSGF.SV.W.0113.000000T0000Z-130531T2330Z/
BENTON MO-MORGAN MO-
602 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORGAN AND
BENTON COUNTIES UNTIL 630 PM CDT...
AT 558 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF VERSAILLES TO WARSAW...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. PING PONG BALL SIZE HAIL WAS REPORTED
WITH THIS STORM WAS SOUTH OF STOVER.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLE CAMP...CROCKERVILLE...EDMONSON...FLORENCE...LAKEVIEW HEIGHTS...
LINCOLN...MORA...STOVER...SYRACUSE...VERSAILLES...WARSAW...
WHITAKERVILLE AND ZORA.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3843 9262 3840 9263
3831 9283 3825 9303 3827 9304 3827 9307
3824 9308 3818 9342 3854 9329 3854 9308
3868 9307 3870 9305
TIME...MOT...LOC 2302Z 242DEG 32KT 3841 9268 3828 9326
HAIL...1.50IN
WIND...60MPH
$$
BOXELL575
WWUS53 KSGF 312321
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT FRI MAY 31 2013
MOC015-141-312331-
/O.EXP.KSGF.SV.W.0113.000000T0000Z-130531T2330Z/
BENTON MO-MORGAN MO-
621 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND BENTON COUNTIES IS
BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3843 9262 3840 9263
3831 9283 3825 9303 3827 9304 3827 9307
3824 9308 3818 9342 3854 9329 3854 9308
3868 9307 3870 9305
TIME...MOT...LOC 2321Z 242DEG 32KT 3849 9249 3836 9307
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:28 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 31, 4:28 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 PM CDT FRI MAY 31 2013
.MESOSCALE DISCUSSION...
ISSUED AT 423 PM CDT FRI MAY 31 2013
CONVECTION HAS BLOSSOMED ALONG THE OUTFLOW FROM CONVECTION
EARLIER IN THE DAY ACROSS CENTRAL MISSOURI AND SOUTHEASTERN
KANSAS WHERE AMPLE WARM SECTOR INSTABILITY IS BEING OVERSPREAD BY
DIVERGENCE ALOFT INDICATED BY INCREASING HIGH CLOUD ON VISIBLE
IMAGERY. INITIAL DEVELOPMENT SHOWED A DISTINCTLY SHEARED
APPEARANCE...WITH THE UPDRAFTS ELONGATED DOWN SHEAR. MODEL
HODOGRAPHS SHOW A STRAIGHT-LINE ORIENTATION ACROSS SOUTHEASTERN
KANSAS..WHICH COULD SUPPORT SPLITTING SUPERCELLS AS THE
CONVECTION MATURES IN THE NEXT FEW HOURS. MLCAPE VALUES IN EXCESS
OF 3000 J/KG WITH DEEP LAYER SHEAR VALUES OF 50 TO 60 KT ARE VERY
SUPPORTING OF SUPERCELLS. LOW LEVEL HELICITY VALUES ARE
MARGINAL...LESS THAN 50 OVER SOUTHEASTERN KANSAS...BUT VALUES
STEADILY INCREASES TOWARD THE EAST IN SOUTHWESTERN MISSOURI TO
VALUES NEAR 150. IN ADDITION...THE STORMS ARE FORMING AND MOVING
TO THE EAST NORTHEAST ALONG SIMILAR TRAJECTORIES...MAKING
TRAINING STORMS A STRONG POSSIBILITY OVER THE NEXT SEVERAL HOURS.
THIS COULD LEAD TO AN ADDITIONAL ROUND OF FLASH FLOODING OVER
SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI EARLY THIS EVENING.
THE CURRENT EXPECTATION IS FOR SUPERCELLS TO CONTINUE TO DEVELOP
ACROSS FAR SOUTHEASTERN KANSAS AND NORTHEASTERN OKLAHOMA...MOVING
INTO SOUTHWESTERN MISSOURI THROUGH THE EARLY EVENING HOURS. WITH
HELICITY VALUES INCREASING AS STORMS MOVE TO THE EAST...THE
TORNADO THREAT IS EXPECTED TO INCREASE OVER THE NEXT SEVERAL
HOURS. EVENTUALLY...THESE STORMS ARE EXPECTED TO CONGEAL INTO A
MORE LINEAR MODE. DAMAGING STRAIGHT-LINE WINDS AND ISOLATED
TORNADOES WILL BE THE PRIMARY THREAT INTO THE LATE EVENING AND
OVERNIGHT HOURS...SPREADING EASTWARD ACROSS THE OZARKS.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.
THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
FOR THE KSGF/KJLN/KBBG TAFS...MVFR/LOW END VFR CEILINGS ARE
EXPECTED WITH PERIODS OF MVFR/IFR CONDITIONS EXPECTED WITH PERIODS
OF THUNDERSTORMS AFTER 22Z.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
MESOSCALE...KARDELL
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, May 31, 1:54 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 154 PM CDT FRI MAY 31 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 154 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER WEST CENTRAL MISSOURI AND SOUTHEASTERN KANSAS THROUGH MID AFTERNOON. SEVERE THUNDERSTORMS WILL DEVELOP AFTER 4 PM INTO THIS EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS TO 70 MPH...AND TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR BETWEEN 4 PM AND MIDNIGHT WITH THE HIGHEST RISK FOR TORNADOES ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI WEST OF MISSOURI HIGHWAY 5. ADDITIONAL HEAVY RAINFALL OF 1 TO 4 INCHES COULD LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. THE GREATEST RISK FOR SIGNIFICANT FLASH FLOODING WILL BE TONIGHT INTO EARLY SATURDAY. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY RAINFALL CONTINUES. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY. A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER WESTERN MISSOURI AND SOUTHEASTERN KANSAS AND OVER ALL THE AREA THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, May 31, 3:00 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FLOOD JASPER 37.34N 94.30W
05/31/2013 JASPER MO LAW ENFORCEMENT
SEVERAL ROADS FLOODED ACROSS JASPER COUNTY. THESE INCLUDE
JACKPINE RD FROM CR 160 TO CR 170...CR 180 FROM HWY 96 TO
KAFIR RD...AND CR 90 FROM HARMONY RD TO IVORY RD. THESE
ARE ALL ALONG THE SPRING RIVER.
&&
BOXELLSpecial weather statement, May 31, 5:08 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT FRI MAY 31 2013
MOZ055-056-067-312245-
BENTON MO-MORGAN MO-ST. CLAIR MO-
508 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...MORGAN AND NORTHERN ST.
CLAIR COUNTIES UNTIL 545 PM CDT...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FLORENCE TO 14 MILES WEST OF RACKET TO 23 MILES WEST OF APPLETON
CITY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE APPLETON CITY...BARNETT...BRANDON...COLE
CAMP...CROCKERVILLE...EDMONSON...EDWARDS...FLORENCE...FRISTOE...
GRAVOIS MILLS...HASTAIN...ICONIUM...IONIA...JOHNSON CITY...KNOBBY...
LAKEVIEW HEIGHTS...LAURIE...LINCOLN...LOWRY CITY...MORA...PALO
PINTO...RACKET...ROCKY MOUNT...STOVER...SYRACUSE...VERSAILLES...
WARSAW...WHITAKERVILLE AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.
THIS LINE OF STORMS IS MOVING TO THE EAST...WHILE VERY SLOWLY
SAGGING SOUTH WITH TIME. THOSE ACROSS CENTRAL MISSOURI SHOULD LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3869 9283 3860 9283 3843 9262 3835 9264
3834 9269 3822 9270 3819 9277 3819 9294
3823 9295 3819 9301 3822 9299 3827 9307
3826 9308 3806 9307 3806 9407 3822 9405
3821 9353 3851 9351 3854 9308 3869 9305
TIME...MOT...LOC 2207Z 258DEG 45KT 3864 9298 3836 9365
3809 9435
BOXELLLocal storm report, May 31, 5:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 W GREENBUSH 37.51N 95.02W
05/31/2013 E0.50 INCH CRAWFORD KS PUBLIC
&&
KARDELLLocal storm report, May 31, 5:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 3 WNW COLE CAMP 38.49N 93.25W
05/31/2013 E0.75 INCH BENTON MO CO-OP OBSERVER
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:08 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 30, 7:27 PM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 18 hr |
| May 30, 7:32 PM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 6 hr |
| May 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 39 min |
| May 30, 8:03 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| May 30, 8:45 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 30, 8:47 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 30, 8:51 PM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| May 30, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 43 min |
| May 30, 9:54 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 15 hr |
| May 30, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 48 min |
| May 30, 10:20 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 6 hr |
| May 30, 10:33 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| May 30, 11:28 PM CDT | Special Weather Statement | SGF | Ozark | 32 min |
| May 30, 11:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| May 31, 12:04 AM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| May 31, 12:16 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| May 31, 12:18 AM CDT | Tornado Warning | SGF | Howell | 42 min |
| May 31, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| May 31, 12:51 AM CDT | Tornado Warning | SGF | Howell, Shannon | 39 min |
| May 31, 12:58 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney and 1 more | 12 hr |
| May 31, 1:12 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| May 31, 1:36 AM CDT | Special Weather Statement | SGF | Oregon | 54 min |
| May 31, 2:53 AM CDT | Areal Flood Warning | SGF | Wright | 10 hr |
| May 31, 3:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 15 hr |
| May 31, 6:51 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 12 hr |
| May 31, 7:38 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 7:42 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 48 min |
| May 31, 8:00 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 60 min |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Phelps | 5 days |
| May 31, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 46 min |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Stone | 70 hr |
| May 31, 1:53 PM CDT | River Flood Warning | SGF | Jasper | 60 hr |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 41 min |
| May 31, 5:08 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| May 31, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| May 31, 6:17 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 6 hr |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 31, 6:20 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| May 31, 6:44 PM CDT | Tornado Warning | SGF | Cedar | 46 min |
| May 31, 6:50 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.